Edge realizability of connected simple graphs

Pierre Hansen, Alain Hertz, Cherif Sellal, Damir Vukičević, Mustapha Aouchiche, Gilles Caporossi

Research output: Contribution to journalArticlepeer-review

Abstract

Necessary and sufficient conditions are provided for the existence of a simple graph, or a simple connected graph with given numbers mij of edges with end-degrees i, j for i ≤ j ∈ {1, 2, . . ., ∆}, where ∆ is the maximum degree. Moreover this allows to determine the kth-minimum or maximum value of all Adriatic indices together with the corresponding graphs.

Original languageEnglish
Pages (from-to)689-712
Number of pages24
JournalMatch
Volume78
Issue number3
Publication statusPublished - 2017
Externally publishedYes

ASJC Scopus subject areas

  • General Chemistry
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Edge realizability of connected simple graphs'. Together they form a unique fingerprint.

Cite this